# SDR G73R20160617001

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: General aviation
- Aircraft: N367DA
- Make and model: Lear 35A
- Aircraft serial: 35599
- Aircraft time: 12,078 hours, 9,369 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50030966
- Part serial: NOV984927
- Condition: Leaking
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE LEAKING FLUID.
